Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 8179570, 10 pages
https://doi.org/10.1155/2018/8179570
Research Article

Duality Identities for Moduli Functions of Generalized Melvin Solutions Related to Classical Lie Algebras of Rank 4

1Institute of Gravitation and Cosmology, Peoples’ Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya St., Moscow 117198, Russia
2Center for Gravitation and Fundamental Metrology, VNIIMS, 46 Ozyornaya St., Moscow 119361, Russia

Correspondence should be addressed to V. D. Ivashchuk; ur.liam@kuhchsavi

Received 26 September 2018; Accepted 28 October 2018; Published 7 November 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 S. V. Bolokhov and V. D. Ivashchuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. V. Bolokhov and V. D. Ivashchuk, “Duality Identities for Moduli Functions of Generalized Melvin Solutions Related to Classical Lie Algebras of Rank 4,” Advances in Mathematical Physics, vol. 2018, Article ID 8179570, 10 pages, 2018. https://doi.org/10.1155/2018/8179570.